Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Took MT pill for abortion due to retarded fetal growth, have mild spotting. When will heavy bleeding start?

i took Mt pill in the morning 9.45 a.m advised by doctor.i became pregnant and coz of thyroid my baby had no growth and i had to abort after 6 weeks as there is no growth of the baby.i am just spotting bleeding ,not heavy bleeding has started as i took M pill this morning only,when will i start heavy bleeding?i will be highly obliged if u can clarify me?
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das.
Firstly, just pill cannot always cause abortion. For a complete abortion, you have to take misoprostol tablet intravaginally 1 to 2 days after the taking of the pill.

After taking the misoprostols intravaginally, you may start bleeding within 4 to 5 hours. You should consult with your treating doctor about misoprostol.

Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor